# SDR AALA202307287996

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 37,905 hours, 15,949 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE #2 THRUST REVERSER INDICATION ON OVERHEAD PANEL ON DESCENT INTO TPA. QRH PROCEDURE ACCOMPLISHED AND AIRCRAFT LANDED SAFELY AT TPA.  MAINTENANCE ACCOMPLISHED FIM 78-31-00 AND FOUND NO FAULTS.
